# SDR DALA2018091805642

- Difficulty date: September 17, 2018
- Submitted: September 18, 2018
- Operation: Air carrier
- Aircraft: N958DL
- Make and model: Doug MD-88
- Aircraft serial: 49977
- Aircraft time: 74,109 hours, 55,196 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

WHILE DES FROM FL360 NOTICED ACRID SMOKE SMELL IN THE COCKPIT. FLIGHT ATTENDANT THEN HAD SMOKE IN THE CABIN THAT STARTED NEAR ROW 26 AND STARTED AFTER SET OFF BOTH SMOKE ALARMS IN THE TWO AFT LAVS NORMAL CABIN PX + ENG INDICATIONS. SMOKE DISSIPATED AFTER 10 MIN. PERFORMED ODI PREVENTION PER WORKCARD 2120-2367. NO TROUBLE NOTED. CHECKED SADDLE DUCTS AND BOROSCOPED BOTH ENGINES, SCOPED ACM DUCTING, PULLED FWD FLT ATT SEAT AND INSPECTED ALL WIRING AND RELAYS, PULLED DOWN COCKPIT OVERHEAD PANELS AND INSPECTED, INSPECTED WIRING UNDER PANELS IN FWD GALLEY AND UNDER AFT OVERHEAD PANELS BETWEEN AFT LAVS, INSPECTED ALL 3 LAVS, INSP RECIRC FAN, EQUIP COOLING FAN, AND RADIO RACK, NTF.
